# SDR 2008UALA03497

- Difficulty date: June 20, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 25,326 hours, 3,257 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910230
- Part serial: UNK
- Condition: Failed
- Location: Nr 1 Eng Bleed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PRSOV CONTROLLER FAILED.  *S/D*  NR 1 ENGINE PRSOV CONTROLLER FAILED.  INSTALLED NEW PRSOV CONTROLLER, OPS CHECK GOOD.  AC OK FOR SERVICE.
